IIUM Repository (IREP)

Items where Author is "Barhoumi, Abdessatar"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 4.

Article

Mukhamedov, Farrukh and Souissi, Abdessatar and Barhoumi, Abdessatar (2016) On an Algebraic Property of the Disordered Phase of the Ising Model with Competing Interactions on a Cayley Tree. Mathematical Physics Analysis and Geometry, 19 (4). 21-1 -21-18. ISSN 1385-0172

Mukhamedov, Farrukh and Barhoumi, Abdessatar and Souissi, Abdessatar (2016) Phase transitions for quantum Markov chains associated with ising type models on a Cayley tree. Journal of Statistical Physics, 163 (3). pp. 544-567. ISSN 0022-4715 (In Press)

Conference or Workshop Item

Mukhamedov, Farrukh and Barhoumi, Abdessatar and Soussi, Abdessatar (2015) Phase transitions for quantum Markov chains associated with Ising type models on a Cayley tree. In: International Conference "Algebra, Analysis and Quantum Probability", 10th-12th Sep. 2015, Tashkent, Uzbekistan. (Unpublished)

Mukhamedov, Farrukh and Barhoumi, Abdessatar and Soussi, Abdessatar (2014) Quantum phase transition for Ising type models on a Cayley tree of order two. In: 35th International Conference on Quantum Probability and Related Topics (QP35), 22-26 August 2014, Korea.

This list was generated on Sun Nov 19 14:50:16 2017 +08.